Advanced

Derivation of the supersymmetric Harish-Chandra integral for UOSp(k(1)/2k(2))

Guhr, Thomas LU and Kohler, H (2004) In Journal of Mathematical Physics 45(9). p.3636-3644
Abstract
The previous supersymmetric generalization of the unitary Harish-Chandra integral prompted the conjecture that the Harish-Chandra formula should have an extension to superspaces. We prove this conjecture for the unitary orthosymplectic supermanifold UOSp(k(1)/2k(2)). To this end, we construct and solve an eigenvalue equation.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal of Mathematical Physics
volume
45
issue
9
pages
3636 - 3644
publisher
American Institute of Physics
external identifiers
  • wos:000223555200016
  • scopus:5644304464
ISSN
0022-2488
DOI
10.1063/1.1781746
language
English
LU publication?
yes
id
547c3304-9787-4e01-a62b-b7ba045d4bb5 (old id 269240)
date added to LUP
2007-10-22 14:25:46
date last changed
2017-01-01 07:19:11
@article{547c3304-9787-4e01-a62b-b7ba045d4bb5,
  abstract     = {The previous supersymmetric generalization of the unitary Harish-Chandra integral prompted the conjecture that the Harish-Chandra formula should have an extension to superspaces. We prove this conjecture for the unitary orthosymplectic supermanifold UOSp(k(1)/2k(2)). To this end, we construct and solve an eigenvalue equation.},
  author       = {Guhr, Thomas and Kohler, H},
  issn         = {0022-2488},
  language     = {eng},
  number       = {9},
  pages        = {3636--3644},
  publisher    = {American Institute of Physics},
  series       = {Journal of Mathematical Physics},
  title        = {Derivation of the supersymmetric Harish-Chandra integral for UOSp(k(1)/2k(2))},
  url          = {http://dx.doi.org/10.1063/1.1781746},
  volume       = {45},
  year         = {2004},
}